RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1995, Volume 7, Issue 1, Pages 134–144 (Mi dm566)  

This article is cited in 3 scientific papers (total in 3 papers)

On the waiting time in a scheme for the random allocation of colored particles

B. I. Selivanov


Full text: PDF file (874 kB)

English version:
Discrete Mathematics and Applications, 1995, 5:1, 73–82

Bibliographic databases:

Document Type: Article
UDC: 519.2
Received: 02.12.1992

Citation: B. I. Selivanov, “On the waiting time in a scheme for the random allocation of colored particles”, Diskr. Mat., 7:1 (1995), 134–144; Discrete Math. Appl., 5:1 (1995), 73–82

Citation in format AMSBIB
\Bibitem{Sel95}
\by B.~I.~Selivanov
\paper On the waiting time in a scheme for the random allocation of colored particles
\jour Diskr. Mat.
\yr 1995
\vol 7
\issue 1
\pages 134--144
\mathnet{http://mi.mathnet.ru/dm566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331936}
\zmath{https://zbmath.org/?q=an:0840.60015}
\transl
\jour Discrete Math. Appl.
\yr 1995
\vol 5
\issue 1
\pages 73--82


Linking options:
  • http://mi.mathnet.ru/eng/dm566
  • http://mi.mathnet.ru/eng/dm/v7/i1/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Selivanov, “On calculation of exact distributions of decomposable statistics in the multinomial scheme”, Discrete Math. Appl., 16:4 (2006), 359–369  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. Galbraith S.D., Ruprai R.S., “Using Equivalence Classes to Accelerate Solving the Discrete Logarithm Problem in a Short Interval”, Public Key Cryptography - PKC 2010, Proceedings, Lecture Notes in Computer Science, 6056, 2010, 368–383  crossref  isi
    3. M. A. Cherepniov, “Pairing inversion for finding discrete logarithms”, J. Math. Sci., 206:6 (2015), 734–741  mathnet  crossref  mathscinet
  • Дискретная математика
    Number of views:
    This page:222
    Full text:114
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019